# SDR IPXA09557391

- Difficulty date: September 3, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 20,418 hours, 11,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DECK SEAT TRACK AT RBL 25, BS 1115 IS GOUGED.  SEAT TRACK WAS REPAIRED PER ATS ENGINEERING 09-4419 DATED 14SEPT09.
